MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SIZE 2 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SIZE 2 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 33650002
Medical Device Problem Codes Insufficient Device Problem Information (3190); Migration (4003)
Health Effect - Clinical Codes Cyst(s) (1800); Osteolysis (2377); Insufficient Information (4580)
Date of Event 11/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
 
Event or Problem Description
It was reported that the patient needs a tar wright medical implant.It was reported that the patient underwent a total ankle replacement.Allegedly, the patient may need to undergo a revision surgery for reasons that are not available at the time of this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the correction to d9/h3 product available to stryker: the reported event was confirmed based on available medical records and health care experts opinion.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.Formal medical opinion was sought from an experienced independent medical expert as below; ¿the ct-scan shows an infinity tar of which all components are intact (tibial tray, pe-liner and talar dome).The joints of the midfoot show extensive degenerative changes.At the anterolateral side of the tibial tray there is osteolysis/cyst formation, jeopardizing the fixation of the implant.The talar dome is well-fixed to the talar bone.¿ a review of the labeling did not indicate any abnormalities.Based on investigation, the root cause was attributed to a patient related issue.The failure was caused by osteolysis/cyst formation.If device is returned or any further information is provided, the investigation report will be reassessed.H3 other text : device disposition is unknown.

Brand Name
INFINITY TIBIAL TRAY SIZE 2 TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15933693
Report Number3010667733-2022-00436
Device Sequence Number4467823
Product Code HSN
UDI-Device Identifier00840420122490
UDI-Public00840420122490
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number33650002
Device Catalogue Number33650002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown